Please use this identifier to cite or link to this item: http://hdl.handle.net/11144/3103
Title: Polchinski ERG Equation in O(N) Scalar Field Theory
Authors: Kubyshin, Yuri
Neves, Rui
Potting, Robertus
Keywords: High Energy Physics
Theory
Issue Date: 28-Jan-2001
Publisher: World Scientific
Citation: Kubyshin, Y., Neves, R., & Potting, R. (2001). Polchinski ERG equation in O(N) scalar field theory. International Journal of Modern Physics A 16 (11), 2065-2070
Abstract: We investigate the Polchinski ERG equation for d-dimensional O(N) scalar field theory. In the context of the non-perturbative derivative expansion we find families of regular solutions and establish their relation with the physical fixed points of the theory. Special emphasis is given to the large N limit for which many properties can be studied analytically.
Peer reviewed: yes
URI: http://hdl.handle.net/11144/3103
metadata.dc.identifier.doi: 10.1142/S0217751X01004712
ISSN: 0217-751X
1793-656X
Publisher version: https://dx.doi.org/10.1142/S0217751X01004712
Appears in Collections:DCT - Artigos/Papers

Files in This Item:
File Description SizeFormat 
0101191v2.pdfDocumento principal153.31 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.